# SDR AALA20170814015

- Difficulty date: July 27, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: 986-1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 986.5 AND 1009, AND RBL 35 - 45. REPLACED THE WEB IAW 51-00-05-1.
